# SDR SIMA201009806

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 24,947 hours, 23,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT TORQUE TUBE SUPPORT BETWEEN FRAME 12/13 AND STRINGER 20/21R TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SUPPORT WITH SERVICEABLE SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
